Table of Contents
Journal of Computational Methods in Physics
Volume 2014, Article ID 894956, 4 pages
http://dx.doi.org/10.1155/2014/894956
Research Article

Fourier Splitting Method for Kawahara Type Equations

1Department of Mathematical Sciences, Delaware State University, Dover, DE 19901, USA
2Departamento de Matemáticas, UAM-Iztapalapa, A.P. 55-534, Iztapalapa, 09340 Mexico, DF, Mexico

Received 29 May 2014; Revised 14 August 2014; Accepted 16 August 2014; Published 26 August 2014

Academic Editor: Ivan D. Rukhlenko

Copyright © 2014 Pablo U. Suárez and J. Héctor Morales. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kawahara, “Oscillatory solitary waves in dispersive media,” Journal of the Physical Society of Japan, vol. 33, no. 1, pp. 260–264, 1972. View at Publisher · View at Google Scholar · View at Scopus
  2. J. K. Hunter and J. Scheurle, “Existence of perturbed solitary wave solutions to a model equation for water waves,” Physica D, vol. 32, no. 2, pp. 253–268, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. Toda, Nonlinear Waves and Solitons, Kluwer, Tokyo, Japan, 1989. View at MathSciNet
  4. A. Biswas, “Solitary wave solution for the generalized Kawahara equation,” Applied Mathematics Letters, vol. 22, no. 2, pp. 208–210, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. N. G. Berloff and L. N. Howard, “Solitary and periodic solutions of nonlinear nonintegrable equations,” Studies in Applied Mathematics, vol. 99, no. 1, pp. 1–24, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. P. G. Drazin, Solitons: An Introduction, Cambridge University Press, London, UK, 1990.
  7. Y. Dereli and I. Dağ, “Numerical solutions of the Kawahara type equations using radial basis functions,” Numerical Methods for Partial Differential Equations, vol. 28, no. 2, pp. 542–553, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. Jahnke and C. Lubich, “Error bounds for exponential operator splittings,” BIT Numerical Mathematics, vol. 40, no. 4, pp. 735–744, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. B. Dubrovin, T. Grava, and C. Klein, “Numerical study of breakup in generalized Korteweg-de Vries and KAWahara equations,” SIAM Journal on Applied Mathematics, vol. 71, no. 4, pp. 983–1008, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. J. A. C. Weideman and B. M. Herbst, “Split-step methods for the solution of the nonlinear schrödinger equation,” SIAM Journal on Numerical Analysis, vol. 23, no. 3, pp. 485–507, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. P. Boyd, Chebyshev and Fourier Spectral Methods, Dover, New York, NY, USA, 2001. View at MathSciNet
  12. R. L. James and J. A. C. Weideman, “Pseudospectral methods for the benjamin-ono equation,” in Advances in Computer Methods for Partial Differential Equations, vol. 2, pp. 371–377, IMACS, 1992. View at Google Scholar